# SDR ASOA2014020509890

- Difficulty date: January 11, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT FAIRING 161EL IS CRACKED.   R & R BRACKET IAW SRM 51-42-06-00 AND SRM 51-42-15-00 IAW DWG 601R31037.
